mental-health-icon
Vitamin b12 question
Why does vitamin b12 give me anxiety? I thought it was meant to help? It made me feel speedy and i couldn't sleep well.
293 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Vit B12 is unlikely to cause anxiety problem. Ur anxiety issues r independent n not related to vit B12. Consult a psychiatrist for detailed evaluation n treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.